Hallucinogenic Drugs Lead to Bizarre Death

Geo Beats
1.9K
139 views
  • About
  • Export
  • Add to
Hallucinogenic Drugs Lead to Bizarre Death - as part of the news series by GeoBeats.

Recent news reports continue to confirm the extreme dangers of hallucinogenic drugs.

The two new types, named 25B-NBOMe and 25I-NBOMe led to an Aussie man’s death in March of this year.

He overdosed and later died from injuries after repeatedly running into stationary objects including poles and trees. Recently, two other individuals have overdosed, but they were lucky to survive.

Currently little is known about the drugs, however authorities believe they are made in China and purchased online. An investigation spokesperson states “The effects of these drugs cause bizarre and irrational behavior, paranoia, fear and confusion. Other effects include increased body temperature, sweats and seizures”.

Chemical drugs have been blamed for many bizarre incidents.

A 22 year old man in Waco, Texas was arrested after police say he assaulted family members and chased after his neighbor while barking and growling. He then violently assaulted the family dog before strangling and eating it according to witnesses. The man is reported to have been under the influence of a synthetic drug known as K2.

0 comments